# SDR CA960122015

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spur Gear
- Part number: 107006204
- Condition: Broken
- Location: Accy  Drive
- Component: Lyc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)SPUR GEAR BROKEN IN TWO PIECES.
